# SDR USAA2009070691691

- Difficulty date: June 16, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6552878533
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SUPPORT ZEE INNER CHORD BETWEEN BS 942 TO BS 1006, LBL 55.  REPAIRED SUPPORT ZEE INNER CHORD BETWEEN BS 942 TO BS 1006, LBL 55 IAW SRM 51-70-11.
